# SDR MALA100101

- Difficulty date: July 26, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 340B449
- Aircraft time: 25,654 hours, 28,081 cycles
- Engine: Ge CT79B
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD FACE OF INBD UPPER BEAM ON LT NACELLE HAS HOLE CHAFED THRU FROM BLEED TUBE LOCATED 2.5" FROM AFT EDGE, MEASURING 0.522 X 0.140 INCH. WEB MATERIAL IS 0.020 INCH 6AL4V TITANIUM SHEET. COMPLETED REPAIR OF OTBD FACE OF INBD UPPER BEAM ON LT NACELLE IAW EOS54245. ACCOMPLISHED REPAIR IAW THIS EO AND REPAIR STATEMENT 340SDS020927, DATED 7/15/10.
